# SDR QML2008F00019

- Difficulty date: October 5, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N154AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7154
- System (JASC): 3110 · Instrument Panel
- Part: Control Unit
- Part number: 1179203107
- Part serial: 0465
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINE NR 1 NOTICED AN ELECTRICAL ODOR AND INSTRUMENT PANEL LIGHT CIRCUIT BREAKER POPPED.  ACFT SHUTDOWN, MX.  LIGHT INTENSITY CONTROL UNIT P/N 117-92031-07 SHORTED OUT CAUSING BURNED ELECTRICAL ODOR IN COCKPIT.  SHORTED UNIT CAUSED INSTRUMENT LIGHTS TO BECOME INOPERATIVE AND THEN POPPED THE INSTRUMENT LIGHT CIRCUIT BREAKER.
